MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGM343415
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following was reproted to gore: on (b)(6) 2025, the patient underwent a thoracic endovascular aortic repair (tevar) procedure to treat a ruptured acute type b dissection utilizing a gore® tag® conformable thoracic stent graft with active control system (ctagac).Reportedly, the ctagac (tgm282815) was put in distally first, which covered the primary entry tear but not the entire dissection.It deployed perfectly without issue.Physician then introduced the ctagac (tgm343415) graft proximally.Deployed to 50%, added some angulation, then deployed to 100%, removed the lockwire then removed the catheter system.Everything deployed without resistance or issue.Physician then realized the graft was still constrained at 50% and was not fully open.Physician then ballooned the full graft (including proximal edge) with coda balloon starting distally.Each time physician ballooned, a segment popped open after enough balloon inflation with the exception of the proximal edge.He then ballooned the proximal edge with a tri-lobe balloon instead to get it to "pop" open.Procedure was then completed with no further adverse events.
 
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Added g3/g4, h1/h2, h6.H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.There is insufficient information available for gore to reasonably draw conclusions related to aspects of the event, therefore conclusion code ¿d15: cause not established¿ is being used.Insufficient information may include limited or missing relevant medical records, involvement of multiple implanted devices (including non-gore devices) in the field of treatment, patient non-compliance, and/or a general lack of available detail or specificity related to an adverse event and/or device." imaging evaluation summary: the images received cannot be used to perform a full imaging evaluation because they do not meet the dicom standard.The extent and accuracy of the observations and findings may be limited due to the completeness, format and/or quality of the images provided for review.Gore cannot guarantee all key findings have been captured or that the findings are accurate.The imaging evaluation performed by a clinical imaging specialist showed the following: ¿eight radiographic jpeg images provided for evaluation.¿no name, date, or demographics on the images.¿cannot manipulate the images in any way.(window leveling, rotating, etc.) ¿cannot provide diameter or length measurements with jpeg images.¿small statements around the images were completed by the physician before submitting to gore.¿jpeg image #1 appears to show one ctagac successfully deployed in the descending thoracic aorta (dta).¿jpeg #2 shows a partially deployed 2nd (proximal) ctagac.The proximal end of the device appears to be landed just proximal to a steep aortic angulation.¿jpeg #3 also shows a partially deployed proximal ctagac.¿jpeg #4 also shows a partially deployed proximal ctagac.¿jpeg #5 shows the proximal device is more fully deployed except for the proximal end.¿jpeg #6 shows a balloon advancing toward the proximal end of the proximal device.¿jpeg #7 shows a balloon catheter is now withdrawn to a level just distal to the distal end of the distal device.Image appears to show a fully deployed proximal end of the 2nd device and full device.¿jpeg #8 appears to show slight bird beeking at the proximal end of the proximal device.Image also shows fully deployed devices.Contrast is visualized in the proximal portion of the proximal device and it appears to be patent.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22440089
Report Number2017233-2025-06394
Device Sequence Number19620886
Product Code MIH
UDI-Device Identifier00733132646968
UDI-Public(01)00733132646968(17)250918
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2025
Device Catalogue NumberTGM343415
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer08/04/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale